Special Issue "Inequalities"

A special issue of Mathematics (ISSN 2227-7390).

Deadline for manuscript submissions: closed (31 August 2019).

Printed Edition Available!
A printed edition of this Special Issue is available here.

Special Issue Editor

Prof. Dr. Shigeru Furuichi

Guest Editor
Department of Information Science, College of Humanities and Sciences, Nihon University, 3-25-40, Sakurajyousui, Setagaya-ku, Tokyo 156-8550, Japan
Interests: inequality; entropy; operator/matrix; matrix analysis; mathematical physics and information theory
Special Issues and Collections in MDPI journals

Special Issue Information

Dear Colleagues,

Inequalities often appear in various fields of natural sciences. Nowadays, famous classical inequalities are still improved and/or generalized by many researchers. That is, inequalities have been actively studied by mathematicians. Moreover, classical inequalities can be applied to engineering fields, while a newly obtained inequality is beautiful. Such beauty may attract one to the study of inequalities.

In this Special Issue, we call for papers on new results for mathematical inequalities, as well as new proofs for well-known inequalities or short notes with interesting results in open problems.  We welcome all kinds of mathematical inequalities such as scalar inequalities on summation, inequalities on integral form, operator/matrix inequalities, and norm inequalities.

Prof. Dr. Shigeru Furuichi
Guest Editor

Manuscript Submission Information

Manuscripts should be submitted online at www.mdpi.com by registering and logging in to this website. Once you are registered, click here to go to the submission form. Manuscripts can be submitted until the deadline. All papers will be peer-reviewed. Accepted papers will be published continuously in the journal (as soon as accepted) and will be listed together on the special issue website. Research articles, review articles as well as short communications are invited. For planned papers, a title and short abstract (about 100 words) can be sent to the Editorial Office for announcement on this website.

Submitted manuscripts should not have been published previously, nor be under consideration for publication elsewhere (except conference proceedings papers). All manuscripts are thoroughly refereed through a single-blind peer-review process. A guide for authors and other relevant information for submission of manuscripts is available on the Instructions for Authors page. Mathematics is an international peer-reviewed open access monthly journal published by MDPI.

Please visit the Instructions for Authors page before submitting a manuscript. The Article Processing Charge (APC) for publication in this open access journal is 1200 CHF (Swiss Francs). Submitted papers should be well formatted and use good English. Authors may use MDPI's English editing service prior to publication or during author revisions.

Keywords

  • Numerical inequalities or geometric inequalities
  • Sharpening of inequalities
  • Integral/Summation inequalities
  • Special functions
  • Functional inequalities
  • Schur convexity
  • Higher-order convexity
  • Operator/Matrix inequalities
  • Norm inequalities
  • Rearrangement or majorization
  • Singular value inequalities or eigenvalue inequalities
  • Hyers-Ulam stability
  • Set-valued mappings

Published Papers (16 papers)

Order results
Result details
Select all
Export citation of selected articles as:

Research

Open AccessArticle
On a Reverse Half-Discrete Hardy-Hilbert’s Inequality with Parameters
Mathematics 2019, 7(11), 1054; https://doi.org/10.3390/math7111054 - 04 Nov 2019
Cited by 3
Abstract
By means of the weight functions, the idea of introduced parameters, and the Euler-Maclaurin summation formula, a reverse half-discrete Hardy-Hilbert’s inequality and the reverse equivalent forms are given. The equivalent statements of the best possible constant factor involving several parameters are considered. As [...] Read more.
By means of the weight functions, the idea of introduced parameters, and the Euler-Maclaurin summation formula, a reverse half-discrete Hardy-Hilbert’s inequality and the reverse equivalent forms are given. The equivalent statements of the best possible constant factor involving several parameters are considered. As applications, two results related to the case of the non-homogeneous kernel and some particular cases are obtained. Full article
(This article belongs to the Special Issue Inequalities) Printed Edition available
Open AccessFeature PaperArticle
On the Generalization for Some Power-Exponential-Trigonometric Inequalities
Mathematics 2019, 7(10), 988; https://doi.org/10.3390/math7100988 - 17 Oct 2019
Abstract
In this paper, we introduce and prove several generalized algebraic-trigonometric inequalities by considering negative exponents in the inequalities. Full article
(This article belongs to the Special Issue Inequalities) Printed Edition available
Open AccessArticle
Variation Inequalities for One-Sided Singular Integrals and Related Commutators
Mathematics 2019, 7(10), 876; https://doi.org/10.3390/math7100876 - 20 Sep 2019
Abstract
We establish one-sided weighted endpoint estimates for the ϱ -variation ( ϱ > 2 ) operators of one-sided singular integrals under certain priori assumption by applying one-sided Calderón–Zygmund argument. Using one-sided sharp maximal estimates, we further prove that the ϱ -variation operators of [...] Read more.
We establish one-sided weighted endpoint estimates for the ϱ -variation ( ϱ > 2 ) operators of one-sided singular integrals under certain priori assumption by applying one-sided Calderón–Zygmund argument. Using one-sided sharp maximal estimates, we further prove that the ϱ -variation operators of related commutators are bounded on one-sided weighted Lebesgue and Morrey spaces. In addition, we also show that these operators are bounded from one-sided weighted Morrey spaces to one-sided weighted Campanato spaces. As applications, we obtain some results for the λ -jump operators and the numbers of up-crossings. Our main results represent one-sided extensions of many previously known ones. Full article
(This article belongs to the Special Issue Inequalities) Printed Edition available
Open AccessArticle
New Inequalities of Weaving K-Frames in Subspaces
Mathematics 2019, 7(9), 863; https://doi.org/10.3390/math7090863 - 18 Sep 2019
Abstract
In the present paper, we obtain some new inequalities for weaving K-frames in subspaces based on the operator methods. The inequalities are associated with a sequence of bounded complex numbers and a parameter λ R . We also give a double [...] Read more.
In the present paper, we obtain some new inequalities for weaving K-frames in subspaces based on the operator methods. The inequalities are associated with a sequence of bounded complex numbers and a parameter λ R . We also give a double inequality for weaving K-frames with the help of two bounded linear operators induced by K-dual. Facts prove that our results cover those recently obtained on weaving frames due to Li and Leng, and Xiang. Full article
(This article belongs to the Special Issue Inequalities) Printed Edition available
Open AccessArticle
Difference Mappings Associated with Nonsymmetric Monotone Types of Fejér’s Inequality
Mathematics 2019, 7(9), 802; https://doi.org/10.3390/math7090802 - 01 Sep 2019
Abstract
Two mappings L w and P w , in connection with Fejér’s inequality, are considered for the convex and nonsymmetric monotone functions. Some basic properties and results along with some refinements for Fejér’s inequality according to these new settings are obtained. As applications, [...] Read more.
Two mappings L w and P w , in connection with Fejér’s inequality, are considered for the convex and nonsymmetric monotone functions. Some basic properties and results along with some refinements for Fejér’s inequality according to these new settings are obtained. As applications, some special means type inequalities are given. Full article
(This article belongs to the Special Issue Inequalities) Printed Edition available
Open AccessArticle
A New Gronwall–Bellman Inequality in Frame of Generalized Proportional Fractional Derivative
Mathematics 2019, 7(8), 747; https://doi.org/10.3390/math7080747 - 15 Aug 2019
Cited by 2
Abstract
New versions of a Gronwall–Bellman inequality in the frame of the generalized (Riemann–Liouville and Caputo) proportional fractional derivative are provided. Before proceeding to the main results, we define the generalized Riemann–Liouville and Caputo proportional fractional derivatives and integrals and expose some of their [...] Read more.
New versions of a Gronwall–Bellman inequality in the frame of the generalized (Riemann–Liouville and Caputo) proportional fractional derivative are provided. Before proceeding to the main results, we define the generalized Riemann–Liouville and Caputo proportional fractional derivatives and integrals and expose some of their features. We prove our main result in light of some efficient comparison analyses. The Gronwall–Bellman inequality in the case of weighted function is also obtained. By the help of the new proposed inequalities, examples of Riemann–Liouville and Caputo proportional fractional initial value problems are presented to emphasize the solution dependence on the initial data and on the right-hand side. Full article
(This article belongs to the Special Issue Inequalities) Printed Edition available
Open AccessArticle
Refinements of Majorization Inequality Involving Convex Functions via Taylor’s Theorem with Mean Value form of the Remainder
Mathematics 2019, 7(8), 663; https://doi.org/10.3390/math7080663 - 24 Jul 2019
Abstract
The aim of this paper is to establish some refined versions of majorization inequality involving twice differentiable convex functions by using Taylor theorem with mean-value form of the remainder. Our results improve several results obtained in earlier literatures. As an application, the result [...] Read more.
The aim of this paper is to establish some refined versions of majorization inequality involving twice differentiable convex functions by using Taylor theorem with mean-value form of the remainder. Our results improve several results obtained in earlier literatures. As an application, the result is used for deriving a new fractional inequality. Full article
(This article belongs to the Special Issue Inequalities) Printed Edition available
Open AccessArticle
Hermite-Hadamard Type Inequalities for Interval (h1, h2)-Convex Functions
Mathematics 2019, 7(5), 436; https://doi.org/10.3390/math7050436 - 17 May 2019
Cited by 3
Abstract
We introduce the concept of interval ( h 1 , h 2 ) -convex functions. Under the new concept, we establish some new interval Hermite-Hadamard type inequalities, which generalize those in the literature. Also, we give some interesting examples. [...] Read more.
We introduce the concept of interval ( h 1 , h 2 ) -convex functions. Under the new concept, we establish some new interval Hermite-Hadamard type inequalities, which generalize those in the literature. Also, we give some interesting examples. Full article
(This article belongs to the Special Issue Inequalities) Printed Edition available
Open AccessArticle
Generalized Steffensen’s Inequality by Fink’s Identity
Mathematics 2019, 7(4), 329; https://doi.org/10.3390/math7040329 - 04 Apr 2019
Abstract
By using Fink’s Identity, Green functions, and Montgomery identities we prove some identities related to Steffensen’s inequality. Under the assumptions of n-convexity and n-concavity, we give new generalizations of Steffensen’s inequality and its reverse. Generalizations of some inequalities (and their reverse), [...] Read more.
By using Fink’s Identity, Green functions, and Montgomery identities we prove some identities related to Steffensen’s inequality. Under the assumptions of n-convexity and n-concavity, we give new generalizations of Steffensen’s inequality and its reverse. Generalizations of some inequalities (and their reverse), which are related to Hardy-type inequality. New bounds of Gr u ¨ ss and Ostrowski-type inequalities have been proved. Moreover, we formulate generalized Steffensen’s-type linear functionals and prove their monotonicity for the generalized class of ( n + 1 ) -convex functions at a point. At the end, we present some applications of our study to the theory of exponentially convex functions. Full article
(This article belongs to the Special Issue Inequalities) Printed Edition available
Open AccessArticle
New Integral Inequalities via the Katugampola Fractional Integrals for Functions Whose Second Derivatives Are Strongly η-Convex
Mathematics 2019, 7(2), 183; https://doi.org/10.3390/math7020183 - 15 Feb 2019
Cited by 6
Abstract
In this paper, we introduced some new integral inequalities of the Hermite–Hadamard type for functions whose second derivatives in absolute values at certain powers are strongly η -convex functions via the Katugampola fractional integrals. Full article
(This article belongs to the Special Issue Inequalities) Printed Edition available
Open AccessArticle
Some Quantum Estimates of Hermite-Hadamard Inequalities for Quasi-Convex Functions
Mathematics 2019, 7(2), 152; https://doi.org/10.3390/math7020152 - 05 Feb 2019
Cited by 4
Abstract
In this paper, we develop some quantum estimates of Hermite-Hadamard type inequalities for quasi-convex functions. In some special cases, these quantum estimates reduce to the known results. Full article
(This article belongs to the Special Issue Inequalities) Printed Edition available
Open AccessArticle
More on Inequalities for Weaving Frames in Hilbert Spaces
Mathematics 2019, 7(2), 141; https://doi.org/10.3390/math7020141 - 02 Feb 2019
Cited by 3
Abstract
In this paper, we present several new inequalities for weaving frames in Hilbert spaces from the point of view of operator theory, which are related to a linear bounded operator induced by three Bessel sequences and a scalar in the set of real [...] Read more.
In this paper, we present several new inequalities for weaving frames in Hilbert spaces from the point of view of operator theory, which are related to a linear bounded operator induced by three Bessel sequences and a scalar in the set of real numbers. It is indicated that our results are more general and cover the corresponding results recently obtained by Li and Leng. We also give a triangle inequality for weaving frames in Hilbert spaces, which is structurally different from previous ones. Full article
(This article belongs to the Special Issue Inequalities) Printed Edition available
Open AccessArticle
New Refinement of the Operator Kantorovich Inequality
Mathematics 2019, 7(2), 139; https://doi.org/10.3390/math7020139 - 01 Feb 2019
Abstract
We focus on the improvement of operator Kantorovich type inequalities. Among the consequences, we improve the main result of the paper [H.R. Moradi, I.H. Gümüş, Z. Heydarbeygi, A glimpse at the operator Kantorovich inequality, Linear Multilinear Algebra, doi:10.1080/03081087.2018.1441799]. Full article
(This article belongs to the Special Issue Inequalities) Printed Edition available
Open AccessArticle
Coefficient Inequalities of Functions Associated with Hyperbolic Domains
Mathematics 2019, 7(1), 88; https://doi.org/10.3390/math7010088 - 16 Jan 2019
Cited by 2
Abstract
In this work, our focus is to study the Fekete-Szegö functional in a different and innovative manner, and to do this we find its upper bound for certain analytic functions which give hyperbolic regions as image domain. The upper bounds obtained in this [...] Read more.
In this work, our focus is to study the Fekete-Szegö functional in a different and innovative manner, and to do this we find its upper bound for certain analytic functions which give hyperbolic regions as image domain. The upper bounds obtained in this paper give refinement of already known results. Moreover, we extend our work by calculating similar problems for the inverse functions of these certain analytic functions for the sake of completeness. Full article
(This article belongs to the Special Issue Inequalities) Printed Edition available
Open AccessArticle
Some Inequalities for g-Frames in Hilbert C*-Modules
Mathematics 2019, 7(1), 25; https://doi.org/10.3390/math7010025 - 27 Dec 2018
Abstract
In this paper, we obtain new inequalities for g-frames in Hilbert C * -modules by using operator theory methods, which are related to a scalar λ R and an adjointable operator with respect to two g-Bessel sequences. It is demonstrated that our [...] Read more.
In this paper, we obtain new inequalities for g-frames in Hilbert C * -modules by using operator theory methods, which are related to a scalar λ R and an adjointable operator with respect to two g-Bessel sequences. It is demonstrated that our results can lead to several known results on this topic when suitable scalars and g-Bessel sequences are chosen. Full article
(This article belongs to the Special Issue Inequalities) Printed Edition available
Open AccessArticle
Coefficient Inequalities of Functions Associated with Petal Type Domains
Mathematics 2018, 6(12), 298; https://doi.org/10.3390/math6120298 - 03 Dec 2018
Cited by 3
Abstract
In the theory of analytic and univalent functions, coefficients of functions’ Taylor series representation and their related functional inequalities are of major interest and how they estimate functions’ growth in their specified domains. One of the important and useful functional inequalities is the [...] Read more.
In the theory of analytic and univalent functions, coefficients of functions’ Taylor series representation and their related functional inequalities are of major interest and how they estimate functions’ growth in their specified domains. One of the important and useful functional inequalities is the Fekete-Szegö inequality. In this work, we aim to analyze the Fekete-Szegö functional and to find its upper bound for certain analytic functions which give parabolic and petal type regions as image domains. Coefficient inequalities and the Fekete-Szegö inequality of inverse functions to these certain analytic functions are also established in this work. Full article
(This article belongs to the Special Issue Inequalities) Printed Edition available
Back to TopTop